# SDR ABXA9700013

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock Bar
- Part number: 36404962
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW/EMERGENCY EXIT WOULD NOT OPEN.  ADJUSTED UPPER LOCK BAR IAW DC-8 MM, OPS CHECKED GOOD.
